MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO TEMPERATURE THERAPY PAD; PACK, HOT OR COLD, WATER CIRCULATING

STRYKER MEDICAL-KALAMAZOO TEMPERATURE THERAPY PAD; PACK, HOT OR COLD, WATER CIRCULATING
Catalog Number 8002062022
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hyperemia (1904); Superficial (First Degree) Burn (2685)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The burn allegedly appeared as a "mild sunburn" and no treatment was required.
 
Event or Problem Description
It was alleged that while the patient was lying on the pad, they allegedly received a 1st degree burn from the temperature pump.
 
Additional Manufacturer Narrative
After investigation, the alleged reddening of the patients skin was found to not likely be related to a defect with the product as no malfunction or product defect was alleged.A conversation with a clinical science liaison identified that this was likely reactive hyperemia related to compression force while laying on the pad.Device updated to temperature therapy pad.
 
Event or Problem Description
It was alleged that while the patient was lying on the pad, they allegedly received a 1st degree burn.

Brand Name
TEMPERATURE THERAPY PAD
Common Device Name
PACK, HOT OR COLD, WATER CIRCULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key9249438
Report Number0001831750-2019-01198
Device Sequence Number2993344
Product Code ILO
UDI-Device Identifier07613327169249
UDI-Public07613327169249
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number8002062022
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/01/2019
Supplement Date Received by Manufacturer10/01/2019
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1